# SDR SWIA202054585

- Difficulty date: November 24, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,558 hours, 8,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD WET AREA LT INBOARD SEAT CORRODED IN 3 PLACES, AS MARKED BETWEEN FRAMES 16 AND 19.  C-CHECK RO 12/10/2020.  REPAIRED LT INBOARD SEAT TRACK BETWEEN FR 16-19 BY CUTTING OUT DAMAGE, FABRICATING, AND INSTALLING DOUBLERS REF EMB SRM.
